# SDR TSAA9552032

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5240 · Service Doors
- Part: Hinge Gate
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND AFT SERVICE DOOR TOP HINGE GATE CRACKED.  REPLACED TOP GATE HINGE PER ECO 1593R2.  AIRCRAFT RETURNED TO SERVICE.  (X)
